# SDR CA031118010

- Difficulty date: August 8, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,342 hours
- Engine: Allsn 250C20B
- System (JASC): 2435 · Starter-Generator
- Part: Liner
- Part number: 150SG1028
- Condition: Loose
- Location: Starter Gen
- Component: Starter Gen
- Component part number: 150SG117Q
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) VIBRATION SNAG.  STARTER GENERATOR REPLACED.  OVERHAUL SHOP FOUND THE STEEL BEARING LINER IN THE DRIVE END ENDBELL HAD BROKEN LOOSE FROM ITS CASTING AND WORE DOWN THE ALUMINUM ENDBELL.  THE LINER IS CURLED ON THE OUTSIDE, AND THE ROUGH SURFACE CHEWED THE ENDBELL SUFFICIENTLY TO ALLOW THE ARMATURE TO RUB ON THE STATOR POLES, CAUSING LOSS OF DIAMETER OF BOTH PARTS, RENDERING THE ARMATURE AND STATOR SCRAP.  THE DRIVE SHAFT DID NOT SHEAR, AND WAS NOT DAMAGED (MPI DONE).  SERVICE BULLETIN SB150SG106 WAS FOUND COMPLIED WITH, THAT SB INSTALLS A DOWEL PIN TO LOCK THE LINER TO THE ENDBELL IN CASE IT SHOULD COME LOOSE.
